# SDR QXEA9700294

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 10 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- PROXI SYSTEM FAILURE CAS MESSAGE AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  REPLACED PSEU AND NOSE WHEEL STEERING HYDRAULIC MANIFOLD, TEST FLIGHT SATISFACTORY.
